| 研究生: |
許仕煒 HSU, SHIH-WEI |
|---|---|
| 論文名稱: |
一般型極小曲面之典範映射之研究 A survey on the constructions of canonical maps of minimal surfaces of general type |
| 指導教授: |
陳正傑
JHENG-JIE CHEN |
| 口試委員: | |
| 學位類別: |
碩士 Master |
| 系所名稱: |
理學院 - 數學系 Department of Mathematics |
| 論文出版年: | 2021 |
| 畢業學年度: | 109 |
| 語文別: | 英文 |
| 論文頁數: | 45 |
| 中文關鍵詞: | 阿貝爾覆蓋 、一般類型的最小曲面 |
| 外文關鍵詞: | abelian cover, minimal surface of general type |
| 相關次數: | 點閱:16 下載:0 |
| 分享至: |
| 查詢本校圖書館目錄 查詢臺灣博碩士論文知識加值系統 勘誤回報 |
這篇碩士論文在學習如何使用阿貝爾覆蓋來建構一般類型的最小曲面,即給定一個平滑曲面,利用建築數據來建構阿貝爾覆蓋,並且可以計算它的不變量。此外,我們模仿Nguyen Bin的建構方法,在給定一些限制條件下,我們得到他的結果是唯一的。而為了建構,文中我們介紹了代數幾何、阿貝爾覆蓋所需的背景知識:「Robin Hartshorne撰寫的[Algebraic Geometry]第一到五章以及Rita Pardini撰寫的[Abelian cover of algebraic varieties]第一到四章」
This thesis is to learn how to use abelian cover to construct a minimal surface of general type: that is, given a smooth surface and then use the building data to construct the abelian cover, and its invariant can be calculated. In addition, we imitate Nguyen Bin's construction method, given some restructions, we get his result is unique. In order to construct, we introduce the background knowledge required for algebraic geometry and abelian cover([Robin Hartshorne, "Algebraic Geometry"] from chapter 1 to chapter 5,[Rita Pardini, "Abelian cover of algebraic varieties"] from chapter 1 to chapter 4.)
References
[1] W.Barth, PetersandvandeVen, CompactComplexSurfaces, Springer,Berlin
(1984).
[2] Arnaud Beauville, L'applicationcanoniquepourlessurfacesdetypegeneral,
Invent.Math.,55(1979),121-140.
[3] NguyenBin, A newexampleofanalgebraicsurfacewithcanonicalmapofdegree
16, Arch.Math.(Basel)113(2019),no.4,385{390.
[4] NguyenBin, Some innitesequencesofcanonicalcoversofdegree2, Adv.
Geom. 21(2021),no.1,143{148.
[5] FabrizioCatanese, Canonicalringsand\special"surfacesofgeneraltype, In
Algebraic GeometryBowdoin1985,vol.46ofProceedingsofSymposiaInPure
Mathematics., AmericanMathematicalSociety175-194.
[6] Christian GleissnerandRobertoPignatelliandCarlosRito, New surfaceswith
canonicalmapofhighdegree, ArXive-prints(2018).
[7] Robin Hartshorne, AlgebraicGeometry, Springer-Verlag,NewYork-Heidelberg
(1977).
[8] Ching-Jui LaiandSau-KeeYeung, Examples ofSurfaceswithCanonicalMap
of MaximalDegree, TaiwaneseJ.Math.25(4):699-716(August,2021).
[9] DavidMumford, AlgebraicGeometryIComplexProjectiveVarieties, Springer-
Verlag,NewYork-Heidelberg(1976).
[10] Ulf Persson, Double CoveringsandSurfacesofGeneralType, InAlgebraicGe-
ometry(Proceedings,Troms; Symposium,Norway)(1977),168-195.
[11] Rita Pardini, Abeliancoversofalgebraicvarieties, J.ReineAngew.Math,
417(1991), 191-213.
[12] Rita Pardini, Canonicalimagesofsurfaces, J.ReineAngew.Math,417(1991),
215-219.
[13] Carlos Rito, New canonicaltriplecoversofsurfaces, Proc.Maer.Math.Soci.
143, 11(2015),4647-4653.
[14] Carlos Rito, A surfacewithq=2andcanonicalmapofdegree16, Michigan
Math. I.66,(2017)1,99-105.
[15] Carlos Rito, A surfacewithcanonicalmapofdegree24, InternationalJournal
of Mathematis28,6,1750041(2017).
[16] Sheng-Li Tan, Surfaceswhosecanonicalmapsareofodddegrees, Math.Ann.
292 (1992),113-29